# SDR UIEA2025021800151

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 107,949 hours, 18,589 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A5033A5033
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

#8 TIRE FAILURE ON TAKEOFF WITH NO FLIGHT DECK INDICATIONS. NORMAL FLAPS 30 LANDING WAS ACCOMPLISHED.  REPLACED MLG TIRE #7 & #8 PER AMM 32-45-01 & IPC 32-45-01-02A. VERIFIED PN PER IPC 32-45-03-02. VERIFIED TIRE PRESSURE 210 PSI. RO INSTALLED. C/W INSPECTION FOR SINGLE-BLOWN TIRE IAW AMM 05-51-25-202-001. C/W EO 4432A177 (NLG & MLG TIRES INSPECTION & MAIN LG ANTI-SKID SYS HEALTH CHECK). REPAIRED PANEL 193RC PER EA 4453A209 REV 0 & SRM 51-40-02. REPAIRED PANEL 193CL & 193DL PER SRM 51-70-06 & SRM 51-40-02. R/R CONDUIT BTWN J6 PANEL & J15 PER SWPM 20-10-11 & 20-61-00. ALL OPS CHECK OK.
